# SDR DALA2016112309184

- Difficulty date: November 23, 2014
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 37,074 hours, 19,378 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Lug
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLAIN BUSHING BORE OF I/B ACTUATOR FITTING I/B LUG AT RT ELEVATOR.  THE ELEVATOR WAS REMOVED AND REPLACED.  REMOVED ELEVATOR INBD LUG OF INBD  FITTING IAW SRM.
